Skip navigation
BelSU DSpace logo

Пожалуйста, используйте этот идентификатор, чтобы цитировать или ссылаться на этот ресурс: http://dspace.bsu.edu.ru/handle/123456789/1940
Полная запись метаданных
Поле DCЗначениеЯзык
dc.contributor.authorVirchenko, Yu. P.-
dc.contributor.authorVitokhina, N. N.-
dc.date.accessioned2012-04-18T10:39:58Z-
dc.date.available2012-04-18T10:39:58Z-
dc.date.issued2005-
dc.identifier.citationVirchenko, Yu.P. Multiplicative decomposition and infilite divisibility of the Mandel distribution / Yu.P. Virchenko, N.N. Vitokhina ; BSU // Theory of stochastic processes. - 2005. - Vol.11, №3-4.-P. 131-139.ru
dc.identifier.urihttp://dspace.bsu.edu.ru/handle/123456789/1940-
dc.description.abstractInfinite divisibility of the Mandel distribution that arises in quantum optics is proved. On the basis of this fact, the multiplicative decomposition of this distribution into the countable convolution of some Poisson distributions is constructedru
dc.language.isoenru
dc.subjectscienceru
dc.subjectmathematicsru
dc.subjectMandel distributionru
dc.subjectPoisson distributionru
dc.subjectmultiplicative decompositionru
dc.subjectprobability theoryru
dc.titleMultiplicative decomposition and infilite divisibility of the Mandel distributionru
dc.typeArticleru
dc.identifier.citationpublicationTheory of stochastic processesru
dc.identifier.citationnumber3-4ru
dc.identifier.citationvolume11ru
dc.identifier.citationfirstpage131ru
dc.identifier.citationendpage139ru
dc.description.refereedyesru
dc.description.institutionBSUru
Располагается в коллекциях:Статьи из периодических изданий и сборников (на иностранных языках) = Articles from periodicals and collections (in foreign languages)

Файлы этого ресурса:
Файл Описание РазмерФормат 
Virchenko Yu.P._Multiplicative.pdf197.42 kBAdobe PDFПросмотреть/Открыть
Показать базовое описание ресурса Просмотр статистики


Все ресурсы в архиве электронных ресурсов защищены авторским правом, все права сохранены.